# SDR A6WA2014073141817

- Difficulty date: July 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 25,641 hours, 24,768 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN FLAME OUT.  FIRST OFFICER FOUND METAL DEBRIS NEAR APU EXHAUST.  INSPECTED & FOUND INTERNAL APU FAILURE, CLEANED & SECURED AREA.  APU IS CONSIDERED INOPERABLE.
